On nonlinear observers

Arjan van der Schaft

Research output: Contribution to journalArticleAcademic

30 Citations (Scopus)
29 Downloads (Pure)

Abstract

In this note we make some remarks about the general observer problem for nonlinear systems. We show how the existence of a partial observer without stability requirements is locally equivalent to the existence of a conditioned invariant distribution. We argue that by considering not only identity observers we can put the stability issue in a broader perspective.
Original languageUndefined
Pages (from-to)1254-1256
JournalIEEE transactions on automatic control
Volume30
Issue number12
Publication statusPublished - 1985

Keywords

  • IR-55615

Cite this